Jump to content
Important Survey - Please Participate ×

Xanax w/d side effects?


[Ma...]

Recommended Posts

Was at .75 mg for 9 days or .25 3 x a day or every 8 hours then after ending up in the ER unable to breath tightness and pressure in my chest got checked out doc said that EKG was fine vitals where fine then told me to give it three days of it didn't get any better to go back up a little. After getting some advice on her I realized after 4 months and being all over the place between 1mg to 1.5 mg the first two months and .25 4 times a day for most of the third month and fourth month I was tapering to tapering fast and 8 hours with Xanax wasn't a good idea.... So the last 3 days I've went back to a extra .125 and every 6 hours instead of 8.... Last night after my 3 dose of .125 I felt really drowsy and sedated light head and like I was gonna pass out and then about 10:30 11:00 right before my night dose my heart was pounding I felt really flushed and my cheeks were red and my eyes were dilated and blood shoot and I could literally see my pulse like a twitch under my right lower eye lid! Scared me don't know what that was but took the night dose and the mourning dose this mourning and it seems to have calmed down but is this Xanax, stress or something else?
Link to comment
Share on other sites

It's crazy I took my mourning dose and now I just have all this tightness and pressure in my chest and stomach... Irritated agitated anxious can't get easy or still! And depression is horrible! What to do will anything help? I don't know what to do?
Link to comment
Share on other sites

×
×
  • Create New...